# SDR SWIA202163788

- Difficulty date: November 2, 2021
- Submitted: January 14, 2022
- Operation: Air carrier
- Aircraft: N712EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10074
- Aircraft time: 37,344 hours, 26,739 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Dented
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND ON LEFT HAND OUTER SKIN FROM FS 235 TO FS 250,  AT BUT JOIN STGR16L.     (C-CHECK RO 1/13/2022)    PERFORMED REPAIR ON SKIN AT FS235 TO FS250, STGR16L PER MHIRJ REO 670-53-11-1754 REV. -- DATED: 2021-11-24. PLEASE REFER TO CONTINUATION CARD FOR DISPOSITION AND CORRECTIVE ACTION.NO FURTHER ACTION REQUIRED AT THIS TIME.
